# SDR CALA2013122793963

- Difficulty date: December 27, 2013
- Submitted: December 30, 2013
- Operation: Air carrier
- Aircraft: N214UA
- Make and model: Boeing 777222
- Aircraft serial: 30220
- Aircraft time: 48,593 hours, 10,336 cycles
- Engine: Pwa PW4077
- System (JASC): 2400 · Electrical Power System
- Part: Unknown
- Condition: Malfunctioned
- Location: Lt Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LT ENG GENERATOR DISCONNECT.  EICAS MESSAGE  ELEC GEN SYS L MESSAGE 24-31631.  LT IDG DISCONNECTED PARTS 681-9037 & MR24121 GENERATOR.  LOB 645-1238  D731477 GASKET.
